# SDR DALA2017051103766

- Difficulty date: May 10, 2017
- Submitted: May 11, 2017
- Operation: Air carrier
- Aircraft: N960DL
- Make and model: Doug MD-88
- Aircraft serial: 49979
- Aircraft time: 70,339 hours, 52,241 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1510
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CANTED FRAME BS 1510 CRACKED AT TAILCONE PIN GUIDE AT 5:30 POSITION.   REPLACED THE FRAME IAW DRAWINGS 5966769, AND 9911843-6.
